Dr. Toka Diagana

Professor & Department Chair, Mathematical Sciences

Contact

301 Sparkman Drive
Shelby Center
Room 258A
Huntsville, AL 35899
Campus Map

256.824.6470
toka.diagana@uah.edu

Biography

Curriculum Vitae


Education

  • Ph. D., Mathematics, Claude Bernard University - Lyon 1, France, 1999

Affiliations

  • American Mathematical Society Centennial Fellowship Selection Committee (2020-2022)
  • Nonautonomous Dynamical Systems (Editor-in-chief)
  • Communications in Mathematical Analysis (Editor-in-chief)
  • Fractional Differential Calculus (Associate Editor)
  • International Journal of Differential Equations (Associate Editor)
  • Cogent Mathematics (Associate Editor)
  • Afrika Matematika (Associate Editor)
  • Involve: A Journal of Mathematics (Associate Editor)

Expertise

  • Differential equations in abstract spaces
  • Stochastic differential equations
  • Integrodifferential equations
  • Operator theory
  • Functional analysis
  • Difference equations & Mathematical biology
  • p-adic analysis & Spectral theory

Recent Publications

  • Existence of asymptotically almost periodic solutions for some second-order hyperbolic integrodifferential equations. Semigroup Forum (2020). https://doi.org/10.1007/s00233-020-10140-3. (with J. H. Hassan and S. A. Messaoudi).

  • Bounded solutions for impulsive semilinear evolution equations with non-local conditions. In Book: Mathematical Modeling of Random and Deterministic Phenomena. ISTE Ltd, London, Wiley, (2020), p. 139-157. (with H. Leiva).

  • Exponential stability for solutions of continuous and discrete abstract Cauchy problems in Banach spaces. Electron. J. Differential Equations (2019), No. 78, 16 pp. (with C. Buse, L. T. Nguyen, and D. O'Regan).

  • Almost periodic solutions for some semilinear singular difference equations. Journal of Difference Equations and Applications 24 (2018), no. 1, p. 138-147. (with D. Pennequin).

  • Semilinear Evolution Equations and Their Applications. Springer, New York, 2018.

  • Some new identities and congruences for Fubini numbers. Journal of Number Theory 173 (2017), p. 547-569. (H. Maiga).

  • Spectral theory for finite rank perturbations of unbounded diagonal operators in non-Archimedean Hilbert space. Advances in non-Archimedean analysis, 29—40, Contemporary Mathematics 665, American Mathematical Society, 2016. (with F. Ramaroson).

  • Non-Archimedean Operator Theory. Springer, New York, 2016. (with F. Ramaroson)

  • Existence results for some higher-order evolution equations with time-dependent unbounded operator coefficients. Mathematica Slovaca 65 (2015), no.1, p. 121-140.

  • Almost automorphic solutions to a Beverton-Holt dynamic equation with survival rate. Applied Mathematics Letters 36 (2014), p. 19-24.